# SDR FDEA200812025049

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46621
- Aircraft time: 73,901 hours, 30,399 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: AUB70313
- Condition: Cracked
- Location: Nr 3 Nacelle
- Part time: 73,901 hours, 30,399 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON HORIZONTAL UPPER SPAR WEB HAS 4 INCH CRACK, REFERENCE INSPECTION OF PYLON  S177 WORKCARD 54X1201ALI-P2.  COMPLIED WITH HFEC.  VERIFIED NR 3 PYLON HORIZONTAL UPPER SPAR WEB HAS CRACKED   INDICATION PER NDTSPM.  REMOVED AND FABRICATED NEW WEB REF DWG AUB7031 AND SRM 51-00-01 VOL 2.  INSTALLED WEB REF DWG AUB7031 AND SRM 54-20-00 FIG. 27 SHEET 1.
